UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1583

タイトル: On some generating functions for McKay numbers---prime power divisibilities of the hook products of Young diagrams
著者: Nakamura, Hiroaki
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 2, Page 321-337
抄録: We discuss combinatorics related with $p$-adic valuations of hook products of Young diagrams and obtain some infinite product generating functions in two variables for McKay-Macdonald numbers of some classical finite groups.
URI: http://hdl.handle.net/2261/1583
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010204.pdf157.87 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください